Boundary non-crossing probabilities for fractional Brownian motion with trend

Détails

Ressource 1Télécharger: BIB_F1898192883D.P001.pdf (288.62 [Ko])
Etat: Public
Version: de l'auteur
Licence: Non spécifiée
ID Serval
serval:BIB_F1898192883D
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Boundary non-crossing probabilities for fractional Brownian motion with trend
Périodique
Stochastics An International Journal of Probability and Stochastic Processes
Auteur(s)
Hashorva  E., Mishura  Y., Seleznjev  O.
ISSN
1744-2508 (Print)
1744-2516 (Electronic)
Statut éditorial
Publié
Date de publication
2015
Peer-reviewed
Oui
Volume
87
Numéro
6
Pages
946-965
Langue
anglais
Résumé
In this paper, we investigate the boundary non-crossing probabilities of a fractional Brownian motion considering some general deterministic trend function. We derive bounds for non-crossing probabilities and discuss the case of a large trend function. As a by-product, we solve a minimization problem related to the norm of the trend function.
Mots-clé
boundary crossings, Cameron-Martin-Girsanov theorem, reproducing kernel Hilbert space, large deviation principle, Molchan martingale, fractional Brownian motion
Web of science
Création de la notice
12/02/2015 14:57
Dernière modification de la notice
20/08/2019 17:19
Données d'usage